# SDR ARWA9610025

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 389406538940632
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BROKEN AND CRACKED FITTINGS IN NR 3 PIT CROSS SLIDE CARGO DOOR JAMB FRAME.  REMOVED AND REPLACED CRACKED FITTINGS IN NR 3 PIT CROSS SLIDE CARGO DOOR JAMB FRAME IAW DC-8 SRM 51-3-0.
